# SDR 96ZZZX5816

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87CH
- Make and model: Beech E-90
- Aircraft serial: LW20
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Knee
- Part number: 508100324
- Condition: Cracked
- Location: Rt Mlg Upper
- Part time: 10,078 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AN INCIDENT CAUSED BY AN UPPER TORQUE KNEE FAILURE, OTHER AIRCRAFT IN THE FLEET ARE BEING INSPECTED.  DURING THIS INSPECTION THE UPPER TORQUE KNEE ON THE RIGHT GEAR WAS VISUALLY FOUND TO BE CRACKED.  A NEW UNIT WAS INSTALLED.  BOTH THE NEW UNIT AND THE OLD UNIT ARE OF THE SAME P/N BUT THE NEW UNIT IS DIFFERENT THAN THE OLD.
